THERMAL SCIENCE

International Scientific Journal

Authors of this Paper

External Links

IMPROVED HYPERBOLIC FUNCTION METHOD AND EXACT SOLUTIONS FOR VARIABLE COEFFICIENT BENJAMIN-BONA-MAHONY-BURGERS EQUATION

ABSTRACT
By using the improved hyperbolic function method, we investigate the variable coefficient Benjamin-Bona-Mahony-Burgers equation which is very important in fluid mechanics. Some exact solutions are obtained. Under some conditions, the periodic wave leads to the kink-like wave.
KEYWORDS
PAPER SUBMITTED: 2015-01-05
PAPER REVISED: 2015-02-27
PAPER ACCEPTED: 2015-03-31
PUBLISHED ONLINE: 2015-10-25
DOI REFERENCE: https://doi.org/10.2298/TSCI1504183M
CITATION EXPORT: view in browser or download as text file
THERMAL SCIENCE YEAR 2015, VOLUME 19, ISSUE 4, PAGES [1183 - 1187]
REFERENCES
  1. Zhang, P., Lin, F. H., Lectures on the Analysis of Non-Linear Partial Differential Equations, Higher Education Press, Beijing, China, 2013
  2. Bona, J. L., Smith, R., The Initial-Value Problem for the Korteweg-de Vries Equation, Philosophical Transactions of the Royal Society of London Series A, 278 (1975), 1287, pp. 555-601
  3. Benjamin, T. B., et al., Model Equations for Long Waves in Non-Linear Dispersive Systems, Philosophical Transactions of the Royal Society of London Series A, 272 (1972), 1220, pp. 47-78
  4. Peregrine, D. H., Calculations of the Development of an Under Bore, Journal of Fluid Mechanics, 25 (1966), 2, pp. 321-326
  5. Mei, M., Large-Time Behavior of Solution for Generalized Benjamin-Bona-Mahony-Burgers Equations, Non-Linear Analysis, 33 (1998), 7, pp. 699-714
  6. Kumar, V., et al., Painleve Analysis, Lie Symmetries and Exact Solutions for Variable Coefficients Benjamin- Bona-Mahony-Burger (BBMB) Equation, Communications in Theoretical Physics, 60 (2013), 2, pp. 175-182
  7. Tari, H., Ganji, D. D., Approximate Explicit Solutions of Non-Linear BBMB Equation by He's Methods and Comparison with the Exact Solution, Physics Letters A, 367 (2007), 1, pp. 95-101
  8. Kadri, T., et al., Methods for the Numerical Solution of the Benjamin-Bona-Mahony-Burgers Equation, Numer. Math. Partial. Diff. Eq., 24 (2008), 6, pp. 1501-1516
  9. Shi, Y., et al., Exact Solutions of Generalized Burgers' Equation with Variable Coefficients, East China Normal University Transaction, 5 (2006), pp. 27-34
  10. Shi, Y. R., et al., Exact Solutions of Variable Coefficients Burgers' Equations, Journal of Lanzhou University (Natural Sciences), 41 (2005), 2, pp. 107-112
  11. Wang, M., et al., Application of a Homogeneous Balance Method to Exact Solutions of Non-Linear Equations in Mathematical Physics, Physics Letters A, 216 (1996), 1, pp. 67-75

© 2019 Society of Thermal Engineers of Serbia. Published by the Vinča Institute of Nuclear Sciences, Belgrade, Serbia. This article is an open access article distributed under the terms and conditions of the Creative Commons Attribution-NonCommercial-NoDerivs 4.0 International licence